Some properties of spectral-parameter-dependent meromorphic
Doklady Akademii Nauk, Tome 311 (1990) no. 6, pp. 1317-1320
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_311_6_a8,
author = {A. V. Pesterev},
title = {Some properties of spectral-parameter-dependent meromorphic},
journal = {Doklady Akademii Nauk},
pages = {1317--1320},
year = {1990},
volume = {311},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_311_6_a8/}
}
A. V. Pesterev. Some properties of spectral-parameter-dependent meromorphic. Doklady Akademii Nauk, Tome 311 (1990) no. 6, pp. 1317-1320. http://geodesic.mathdoc.fr/item/DAN_1990_311_6_a8/